# SDR DALA1050126306

- Difficulty date: December 1, 2010
- Submitted: December 2, 2010
- Operation: Air carrier
- Aircraft: N666US
- Make and model: Boeing 747451
- Aircraft serial: 23821
- Aircraft time: 2,680 hours, 343 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A LINE CHECK, MX FOUND THE DOOR MOUNTED EMERGENCY LIGHTS AT 1L AND 4R INOPERATIVE.  MX RELAMPED 4R AND REPLACED THE LIGHT ASSY AT 1L. OPS CHECKS WERE GOOD.
